# SDR 7AHR20121119008

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,084 hours, 51,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 40,084 hours, 41,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF RT WING BEHIND SLAT HAS CORROSION FORWARD OF SPAR.  REMOVED CORROSION AFT LOWER WING AFT OF SLAT FORWARD OF SPAR XRS91 TO XRS69. 3 EA AREAS IAW SRM 51-10-3, PAGE 34.  PERFORMED AN ULTRASONIC THICKNESS TEST ON ALL 3 AREAS,  OTBD AREA MEASURES OUT OF LIMITS.  REPAIR IS OUTSIDE OF THE SRM LIMITS. REPAIR DESIGN PROVIDED BY FLIGHT VEHICLES CONSULTING INC (FVCI), DWG 57-12457-1, REV NEW. LOCATED AND DRILLED REPAIR DOUBLER IAW FVCI DWG 57-12457-1.  PERFORMED FLAP PEEN AT REWORKED AREAS IAW SOPM 20-10-3, PAGE 1.  APPLIED ALODINE AND PRIMER TO REPAIR DOULBLERS IAW SRM 51-10-03.  INSTALLED REPAIR DOUBLERS IAW FVCI 
DWG 57-12457-1.
